MathSciNet Relay Station
MathSciNet bibliographic data
MR466179 (57 #6060) 15A54
Gohberg, I.; Lerer, L.; Rodman, L. Factorization indices for matrix polynomials. Bull. Amer. Math. Soc. 84 (1978), no. 2, 275–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement